# SDR C2XA01IA040

- Difficulty date: January 21, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: SM100D7
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2990, THE CREW REPORTED A SMOKE DETECTION WARNING DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE NUMBER ONE PACK ON MEL 21-50-01 CONTROL NUMBER 004868, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 3556 ON 01/23/01 WHERE MAINTENANCE REMOVED AND REPLACED THE AVIONICS VENT FAN RELAY, REMOVE MEL 21-50-01 CONTROL NR 004868, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
